zbMATH — the first resource for mathematics

Systems of parabolic equations with uniformly continuous coefficients. (English) Zbl 0144.35203

Full Text: DOI
[1] Calder√≥n, A. P. and Zygmund, A., Singular integral operators and differential equations,Am. J. Math.,79 (1957), 901–921. · Zbl 0081.33502 · doi:10.2307/2372441
[2] Fabes, E., Singular integrals and partial differential equations of parabolic type, to appear inStudia Math. · Zbl 0144.35002
[3] Jones, B. F., Jr., A class of singular integrals,Am. J. Math.,86 (1964), 441–462. · Zbl 0123.08501 · doi:10.2307/2373175
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.